# SDR UALA2008112106610

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 69,279 hours, 11,286 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 794640
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING LEFT AISLE FIRST LIGHT IN FIRST CLASS CABIN IS INOP.  REPAIRED POWER FEED LINE.  OPS CHECKS GOOD.
